# SDR CA040423004

- Difficulty date: April 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 6,946 hours
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED THROUGH 75 PERCENT OF CIRCUMFERENCE AT CYLINDER CROWN FROM A POINT BEYOND THE UPPER SPARK PLUG HOLE, AROUND THE EXHAUST VALVE, AND TERMINATING AT A POINT BEYOND THE LOWER SPARK PLUG HOLE (BUT NOT TRANSECTING THE HOLE).
